MAUDE Adverse Event Report: CARMA SALUD, S.L. DYNACAD R3.5 SYSTEM

CARMA SALUD, S.L. DYNACAD R3.5 SYSTEM
Model Number 7840-17
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The invivo engineering team investigated the field findings and found that ktrans is rendered the wrong color, leading to visually underestimating areas of large ktrans.The defect also impacts two other pharmacokinetic maps kep and iaugc.Investigation identified an additional defect with a similar root cause.The apparent diffusion coefficient map (adc) can be displayed as either a greyscale image or a color overlay.In both cases, if the adc is computed on-the-fly by dynacad, the adc values and colors are incorrect on a remote client.This defect does not impact the adc maps computed externally (e.G the adc maps computed from the mr system).The adc values are scaled by a factor that can be either greater than or lower than one.Per health hazard evaluation hhe mr-1085-2018, pk analysis is a weak indicator of suspicion of disease.The hhe team estimates that by itself this defect could result in rarely occurring harms; however, due to the co-occurrence of the other defect found during investigation the hhe team estimates and concurs that there is a reasonable probability of harm due to the co-occurrence of the defect.The decision that there is an unacceptable risk was signed off on 24-jan-2018.The root cause is attributed to design.The solution involves a correction of the scaling factor that is exchanged between the client and server for some pk overlays and on-the-fly calculations.This calculation is correct when computed on the server but the client-server synchronization implementation needs to be changed to ensure the correct value is received by the client.A mandatory field action has been reported to the fda on 24-jan-2018.(b)(4).
 
Event or Problem Description
Following the update from v3.3 to v3.5 of the dynacad software it was noted that the ktrans map was not rendered correctly on the dynacad client.Investigation by the invivo field team discovered that the ktrans map was displayed correctly when the dynacad client was installed on the server machine, but not when the dynacad client was installed on a remote machine.

Brand Name
DYNACAD R3.5 SYSTEM
Common Device Name
DYNACAD R3.5 SYSTEM
Manufacturer (Section D)
CARMA SALUD, S.L.
c/ discóbolo, 91-p4-2ºa
madrid 28022
SP  28022
MDR Report Key7298473
Report Number1056069-2018-00001
Device Sequence Number19427718
Product Code LLZ
UDI-Device Identifier00858012005786
UDI-Public00858012005786
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K133030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number7840-17
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2018
Initial Report FDA Received Date02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;